# SDR AALA20160222001

- Difficulty date: February 12, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W416028
- Part serial: 0335
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT INBD AREA FOUND DELAMINATED.  DAMAGED AREA TRIMMED OFF IAW SRM 51-70-10 REPAIR GENERAL PARAGRAPH 7.  ACCOMPLISHED METAL HOT BOND REPAIR 2 IAW SRM 57-43-02-2R PROCEDURE 2 REPAIR 2 & SRM 51-20-10 REPAIR 4 FIGURE 201.  ACFT IN BASE MX.
